# SDR SWAA021183

- Difficulty date: May 29, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 16,791 hours, 14,160 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, SWA SI 11111-55, FOUND LT ELEVATOR TAB FWD LOCKOUT MECHANISM WORN.  REMOVED AND REPLACED LOCKOUT MECHANISM FWD BUSHINGS PER MM.
